http://dx.doi.org/10.1137/110836936">
 

Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

On the O(1/n) convergence rate of Douglas-Rachford alternating direction method

Language

English

Abstract

Alternating direction methods (ADMs) have been well studied in the literature, and they have found many efficient applications in various fields. In this note, we focus on the Douglas- Rachford ADM scheme proposed by Glowinski and Marrocco, and we aim at providing a simple approach to estimating its convergence rate in terms of the iteration number. The linearized version of this ADM scheme, which is known as the split inexact Uzawa method in the image processing literature, is also discussed. © 2012 Society for Industrial and Applied Mathematics.

Keywords

Alternating direction method, Convergence rate, Convex programming, Split inexact Uzawa method, Variational inequalities

Publication Date

2012

Source Publication Title

SIAM Journal on Numerical Analysis

Volume

50

Issue

2

Start Page

700

End Page

709

Publisher

Society for Industrial and Applied Mathematics

ISSN (print)

00361429

ISSN (electronic)

10957170

This document is currently not available here.

Share

COinS